# SDR QXEA2009102600875

- Difficulty date: October 22, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,369 hours, 6,863 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWERPLANT MESSAGE ON T/O ROLL AT 40KTS. INSPECTED AND FOUND FAULT 794 ON NR 1 ENG. PERFORMED FIM TASK 73-20-00-810-850 AND AMM TASK 71-00-00-868-806 WITH 2 SEPRATE STARTS. FAULT DID NOT RETURN. AIRCRAFT OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
